# SDR UPS02439622

- Difficulty date: September 25, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 63,455 hours, 32,969 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: #2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C #2 PYLON MID SPAR WEB HAS CRACK AT PREVIOUS REPAIR NAC STA 205 APPROX.     #2 PYLON MID SPAR WEB CRACK AT NAC STA 205 REPAIRED REF SRM 54-10-03 FTG.12 / SRM 51-30-02.
